# SDR SWIA20241108915

- Difficulty date: September 15, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELOW FLOOR HAS CORROSION ON FRAME FS1051.30 RBL2 MX# 28848636      (C-CHECK RO 11/6/2024)    PERFORMED SPLICE REPAIR FOR CORROSION DAMAGE TO FS1051.30 LOWER FRAME SECTOR BETWEEN STR26L-STR25R REF REO 670-53-61-2372,REV --, DATED 2024-09-24, CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020,  AND DRW MM670-35007, REV. W. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
